# SDR ASOA2013073108820

- Difficulty date: July 19, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM AT BS 349, APPROX RBL 9.   REPAIRED IAW SRM 53-21-43-101-001-A01, 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
